# SDR USAA2013041700014

- Difficulty date: April 4, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 75,449 hours, 33,913 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: HF3023
- Condition: Saturated
- Location: Lt Elevator
- Part time: 50,376 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHEC - WATER INDICATION ON LEFT ELEVATOR UPPER SURFACE BETWEEN RIB 3 TO RIB 4 APPROX 48 INCHES FROM INBOARD EDGE & 20 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A320 SRM 55-21-11 PAR 5E.
